lynzee_nicole (lynzee_nicole) wrote in vaginapagina,
lynzee_nicole
lynzee_nicole
vaginapagina

UTI while on antibiotics?

So, I've been having lots of trouble with my goodies lately. I went to the doctor on the 20th for ongoing problems: irregular periods, constant severe cramping (like, only maybe a week out of my entire cycle was I not cramping), occasional pain during sex, pain during BM when on my period, pain urinating while on my period, spotting for two weeks before my period, frequent yeast infections, dizziness, etc. After a pelvic exam and negative pregnancy test, the doctor told me he didn't feel any masses (but was wary of a very tender left ovary,) and that I had a whitish discharge that was consistent with uterine infection. He said the test wasn't very accurate (I still haven't heard the results,) but he put my on antibiotics, and I have an appointment Dec 22nd to see if anything has changed. I had two antibiotics, one single dose, and just finished my last 2-pill-a-day-for-ten-days thing.

I normally get yeast infections from antibiotics, so I assumed I would this time. But everything has felt fairly normal. I started my period the day after I went to the doctor, and never had any yeasty like troubles. But yesterday I started having a burning on my vulva when I'd urinate. Not urethral pain, but pain like my vulva was irritated. So I assumed I was starting to get a yeast infection. But late last night, it started burning in my urethra, so I considered UTI. I've had UTI's before, and usually, it feels like I have to pee all the time, never feel like I've peed enough, and a sharp burning pain as the urine stream ends, sometimes with small amounts of blood. Now, I have the not peeing enough feeling, but the pain comes right before the urine stream comes out, burns horribly the entire time, including on my vulva, and feels better when the stream stops. My urine isn't dark or cloudy or foul smelling.

So here's my question.

Could it be a UTI? Can you even get a UTI when you're on antibiotics? What else could it be? I literally just took my last pill this morning. I'm pretty careful when wiping, because of previous UTIs. My boyfriend and I had vowed to stay off sex until the antibiotics were done and the inevitable yeast infection was cleared up. But we failed. We had sex last Thursday, first with a condom (we've never used one before because I have a mild latex allergy,) but before long it felt like my vagina was on fire, so we took it off. He did ejaculate inside me, but I peed immediately afterward like I always do and wiped properly. Everything still seemed fine after that. Sunday night we had sex again, condomless, and he ejaculated inside of me, same follow-up drill of peeing and wiping. Still felt fine until yesterday.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments